CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
OSCILLATION OF SECOND-ORDER EMDEN-FOWLER NEUTRAL DELAY DIFFERENTIAL EQUATIONS 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 页码: 15
Authors:  Wu, Yingzhu;  Yu, Yuanhong;  Xiao, Jinsen
Favorite  |  View/Download:5/0  |  Submit date:2018/10/07
Emden-Fowler equation  half-linear differential equation  Riccati method  oscillation criterion  
OSCILLATION OF SECOND-ORDER EMDEN-FOWLER NEUTRAL DELAY DIFFERENTIAL EQUATIONS 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 页码: 15
Authors:  Wu, Yingzhu;  Yu, Yuanhong;  Xiao, Jinsen
Favorite  |  View/Download:3/0  |  Submit date:2018/10/07
Emden-Fowler equation  half-linear differential equation  Riccati method  oscillation criterion  
Oscillation criteria for second order Emden-Fowler functional differential equations of neutral type 期刊论文
JOURNAL OF INEQUALITIES AND APPLICATIONS, 2016, 页码: 11
Authors:  Wu, Yingzhu;  Yu, Yuanhong;  Zhang, Jimin;  Xiao, Jinsen
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Emden-Fowler equation  oscillation criterion  Riccati method  
Oscillation of even-order half-linear functional differential equations with damping 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2011, 卷号: 61, 期号: 8, 页码: 2191-2196
Authors:  Liu, Shouhua;  Zhang, Quanxin;  Yu, Yuanhong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Half-linear  Functional differential equation  Oscillation criterion  
Oscillation criteria for even-order half-linear distributed delay differential equations with damping 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2010, 卷号: 60, 期号: 8, 页码: 2206-2211
Authors:  Lin, Xiaojie;  Liu, Wenbin;  Yu, Yuanhong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Half-linear different equation  Oscillation criteria  Distributed delay  Damping  Even-order  
Oscillation of second order self-conjugate differential equation with impulses 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2006, 卷号: 197, 期号: 1, 页码: 78-88
Authors:  Li, Qiaoluan;  Liang, Haiyan;  Zhang, Zhenguo;  Yu, Yuanhong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
self-conjugate differential equation  impulses  oscillation